# SDR IPXA2023050633551

- Difficulty date: April 13, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 109,465 hours, 19,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B1605121
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 1220 R/H OVERWING INTERCOSTALS FAST REPAIR NEED UPGRADE BY SRM 53-40-51-2R REPAIR 5 (REPAIR) ALL PAPERWORK C/W
